Some Topological Properties Of Revised Fuzzy Cone Metric Spaces
DOI:
https://doi.org/10.23755/rm.v47i0.734Keywords:
Revised fuzzy metric space, Revised Fuzzy cone metric space, separable, second countable.Abstract
In this paper, we introduced Revised fuzzy cone Metric space with its topological properties. Likewise A necessary and sufficient condition for a Revised fuzzy cone metric space to be precompact is given. We additionally show that each distinct Revised fuzzy cone metric space is second countable and that a subspace of a separable Revised fuzzy cone metric space is separable.
References
Adam Grabowski, "Basic Formal Properties of Triangular Norms and Conorms," Formalized Mathematics, Vol. 25, No. 2, pp. 93-100, 2017.
Alexander Sostak, "George-Veeramani Fuzzy Metrics Revised," Axioms, 2018, 7, 60.
Alexander Sostak and Tarkan Öner, "On Metric-Type Spaces Based on Extended T-Conorms," Mathematics, 2020, 8, 1097; doi:10.3390/math8071097.
George .A and Veeramani.P, "On some results in fuzzy metric spaces," Fuzzy Sets and Systems, 64 (1994), 395-399.
Ghareeb.A, Al-Omeri, Wadei F, "New Degrees for Functions in (L,M)-Fuzzy Topological Spaces Based on (L,M)-Fuzzy Semiopen and (L,M)-Fuzzy Preopen Operators," Journal of Intelligent Fuzzy Systems, 2018, Vol. 36, No. 1, pp. 787-803.
Grabiec.M, "Fixed points in fuzzy metric spaces," Fuzzy Sets and Systems, 27 (1988), 385-389.
Gregori.V, Samuel Morillas, and Almanzor Sapena, "Examples of fuzzy metrics and applications," Fuzzy Sets and Systems, 170 (2011), 95-111.
Huang. L. G., Zhang. X., "Cone metric spaces and fixed point theorems of contractive mappings," J. Math. Anal. Appl., 332 (2007), 1468-1476.
Kramosil.I and Michalek.J, "Fuzzy metric and Statistical metric spaces," Kybernetica, 11(1975), 326-334.
Khurshid Ahmad, Andrea Mesiarová-Zemánková, "Choosing t-Norms and t-Conorms for Fuzzy Controllers," Fourth International Conference on Fuzzy Systems and Knowledge Discovery, Haikou, Hainan, China, 24-27 August 2007, edited by Jingsheng Lei, Jian Yu, and Shuigeng Zhou, Vol. 2, 2007, pp. 641-646.
Mirko Navara, "Triangular norms and conorms" (2007), Scholarpedia, 2(3):2398. doi:10.4249/scholarpedia.2398
Muraliraj. A and Thangathamizh. R, "Fixed point theorems in revised fuzzy metric space," Advances in Fuzzy Sets and Systems, Volume 26, Number 2, 2021.
Muraliraj. A and Thangathamizh. R, "Introduction Revised fuzzy modular spaces," ISSN 0973-1768 Volume 17, Number 2 (2021), pp. 303-317.
A. Muraliraj and R. Thangathamizh, "Fixed point theorems in Revised fuzzy metric space," JMSCM, Vol.3, No.1, October, 2021.
A. Muraliraj and R. Thangathamizh, "Relation-Theoretic Revised Fuzzy Banach Contraction Principle And Revised Fuzzy Eldestein Contraction Theorem," JMSCM, Vol.3, No.2, January, 2021.
Oner, M. B. Kandemir, B. Tanay, "Fuzzy cone metric spaces," J. Nonlinear Sci. Appl., 8 (2015), 610-616.
Olga Grigorenko, Juan Jose Minana, Alexander Sostak, Oscar Valero, "On t-conorm based Fuzzy (Pseudo) metrics," Axioms, 2020, 9.
Wadei F. Al-Omeri, O.H.Khalil and Ghareeb, "Degree Of (L,M)-Fuzzy Semi-Precontinuous And (L,M)-Fuzzy Semi-Preirresolute Functions," Demonstratio Mathematica, 2018, 51, pp: 182-197.
Wadei Faris Al-Omeri, "On Mixed b-Fuzzy Topological Spaces," International Journal of Fuzzy Logic and Intelligent Systems, 2020; 20(3): 242-246.
Zadeh.L.A, "Fuzzy sets," Inform. Control, 8 (1965), 338-353.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.